Выберите категорию обращения:
Общие вопросы
Отчеты
Рейтинги
Мониторинговый отчёт
Диссертационные советы
Конкурсы
Ввод данных
Структура организаций
Аспирантура
Научное оборудование
Импорт педагогической нагрузки
Журналы и импакт-факторы
Тема обращения:
Описание проблемы:
Введите почтовый адрес:
ИСТИНА
Войти в систему
Регистрация
ИПМех РАН
Главная
Поиск
Статистика
О проекте
Помощь
Bojan Kuzma
Соавторы:
Гутерман А.Э.
,
Arambašić L.
,
Gregor D.
,
Rajna R.
,
Жилина С.А.
,
Polona O.
,
Маркова О.В.
,
Gregor T.
,
Будревич М.В.
,
Долинар Г.
9 статей
,
1 тезисы доклада
Количество цитирований статей в журналах по данным Web of Science: 23, Scopus: 26
IstinaResearcherID (IRID): 5343031
Деятельность
Статьи в журналах
2021
Operators preserving mutual strong Birkhoff–James orthogonality on B(H)
Arambašić Ljiljana
,
Guterman Alexander
,
Kuzma Bojan
,
Rajić Rajna
,
Zhilina Svetlana
в журнале
Linear Algebra and Its Applications
, издательство
Elsevier BV
(Netherlands)
, том 624, с. 27-43
DOI
2021
Symmetrized Birkhoff–James orthogonality in arbitrary normed spaces
Arambašić Ljiljana
,
Guterman Alexander
,
Kuzma Bojan
,
Rajić Rajna
,
Zhilina Svetlana
в журнале
Journal of Mathematical Analysis and Applications
, издательство
Academic Press
(United States)
, том 502, № 1
DOI
2020
Orthograph related to mutual strong Birkhof–James orthogonality in C ∗ -algebras
Arambašić Ljiljana
,
Guterman Alexander
,
Kuzma Bojan
,
Rajić Rajna
,
Zhilina Svetlana
в журнале
Banach Journal of Mathematical Analysis
, издательство
Springer Nature
(Switzerland)
, том 14, № 4, с. 1751-1772
DOI
2019
Double centralizing theorem with respect to q-commutativity relation
Guterman A.
,
Dolinar G.
,
Kuzma B.
,
Markova O.
в журнале
Journal of Algebra and its Applications
, издательство
World Scientific
(United States)
, том 18, № 1, с. 1950003-1-1950003-15
DOI
2018
Extremal generalized centralizers in matrix algebras
Dolinar Gregor
,
Guterman Alexander
,
Kuzma Bojan
,
Markova Olga
в журнале
Communications in Algebra
, издательство
Marcel Dekker Inc.
(United States)
, том 46, № 7, с. 3147-3154
DOI
2014
Commutativity preservers via matrix centralizers
Dolinar Gregor
,
Kuzma Bojan
,
Guterman Alexander
,
Oblak Polona
в журнале
Publicationes Mathematicae
, издательство
Kossuth Lajos Tudomanyegyetem
(Hungary)
, том 84, № 3-4, с. 439-450
DOI
2013
Extremal matrix centralizers
Gregor Dolinar
,
Guterman Alexander E.
,
Bojan Kuzma
,
Polona Oblak
в журнале
Linear Algebra and Its Applications
, издательство
Elsevier BV
(Netherlands)
, том 438, № 7, с. 2904-2910
DOI
2009
Mappings that preserve the zeros of matrix polynomials
Guterman A.
,
Kuzma B.
в журнале
Doklady Mathematics
, издательство
Maik Nauka/Interperiodica Publishing
(Russian Federation)
, том 80, № 1, с. 508-510
DOI
2008
A characterization of mappings that strongly preserve the zeros of matrix polynomials
Guterman A.
,
Kuzma B.
в журнале
Russian Mathematical Surveys
, издательство
Turpion - Moscow Ltd.
(United Kingdom)
, том 63, № 5, с. 965-967
DOI
Тезисы докладов
2015
Fully indecomposable non - convertible (0,1) - matrices
Budrevich M.
,
Guterman A.
,
Dolinar G.
,
Kuzma B.
в сборнике
4th International Conference on Matrix Methods in Mathematics and Applications (MMMA-2015), August 24-28, 2015
, место издания
Сколтех Москва
, тезисы, с. 58-58